Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 58, Issue 4, Pages 628–629 (Mi mz2081)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Letter to the editor

B. S. Kashina, L. A. Tzafririb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b M. V. Lomonosov Moscow State University

Full text: PDF file (141 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 58:4, 1124–1125

Bibliographic databases:

Received: 24.08.1993

Citation: B. S. Kashin, L. A. Tzafriri, “Letter to the editor”, Mat. Zametki, 58:4 (1995), 628–629; Math. Notes, 58:4 (1995), 1124–1125

Citation in format AMSBIB
\Bibitem{KasTza95}
\by B.~S.~Kashin, L.~A.~Tzafriri
\paper Letter to the editor
\jour Mat. Zametki
\yr 1995
\vol 58
\issue 4
\pages 628--629
\mathnet{http://mi.mathnet.ru/mz2081}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1378341}
\zmath{https://zbmath.org/?q=an:0847.42005}
\transl
\jour Math. Notes
\yr 1995
\vol 58
\issue 4
\pages 1124--1125
\crossref{https://doi.org/10.1007/BF02305102}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TW84800035}


Linking options:
  • http://mi.mathnet.ru/eng/mz2081
  • http://mi.mathnet.ru/eng/mz/v58/i4/p628

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. Li D., Queffelec H., Rodriguez-Piazza L., “on Some Random Thin Sets of Integers”, Proc. Amer. Math. Soc., 136:1 (2008), 141–150  crossref  mathscinet  zmath  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:292
    Full text:86
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021